# SDR UALA2011101105500

- Difficulty date: October 8, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,366 hours, 21,790 cycles
- Engine: Pwa PW2037
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 143N341133
- Condition: Corroded
- Location: Mid Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAV SERVICE PANEL DOOR HAS 1.5 INCH CORROSION BLISTER ON BOTTOM EDGE.  DOOR IS INTACT AND CLOSED PROPERLY AND LATCHED.    PANEL HAS EXTENSIVE CORROSION.  REPLACED DOOR ASSY AND INSTALLED 143N3417-2 BRACKET AND PLACARDS.
